# SDR COMA0770008

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 10,987 hours, 8,121 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: CC670851002
- Part serial: SPPOO77
- Condition: Corroded
- Location: Rt Mlg
- Part time: 10,987 hours, 8,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG I/B UPPER TORQUE LINK ATTACH LUG HAS INTERNAL PITTING CORROSION.  REPAIRED IAW BF GOODRICH CONSESSION SCR0073-06 REV A.
